# SDR 2001UALA01841

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 37,544 hours, 14,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR CREASE BEAM CORROSION ON INNER CHORD. BS 367 & RBL 65 SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REMOVED AND REPLACED CREASE BEAM INNER CHORD AT BODY STATION 367 & RBL 65" TREATED, PRIMED & PAINTED.
